# SDR GLBA20100412

- Difficulty date: April 12, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N71GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120071
- Aircraft time: 41,310 hours, 44,977 cycles
- Engine: Pwa PW118
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER LIFTOFF,  SMOKE WAS SMELLED IN COCKPIT, THEN SMOKE WAS VISIBLE.  VISIBLE SMOKE AND ODOR WERE NOTICED IN COCKPIT BEFORE THEY WERE APPARENT IN CABIN. PACKS WERE TURNED OFF AND ALL BLEED VALVES CLOSED AND SMOKE DISSIPATED.  MX RAN BOTH PACKS OFF OF APU BLEED IN ALL SETTING AND NO SMOKE OR ODOR WAS NOTICED.  MX THEN RAN THE NR 2 ENG WITH ENG BLEED AND APU BLEED WITH NO DEFECTS NOTED.  MX THEN STARTED NR 1 ENG AND PERFORMED SAME FUNCTIONS AS NOTED ABOVE WITH NO DEFECTS NOTED.  MX INSPECTED THE LT AND RT PACKS AS WELL AS THE AIR CYCLE MACHINE FOR ANY OBVIOUS DEFECTS AND NONE WERE NOTED.  MX ALSO LISTENED TO THE AIR CYCLE MACHINE AND GROUND COOLING FAN FOR ANY UNUSUAL NOISES AND NONE WERE HEARD. NO DEFECTS WERE NOTED AT THE TIME.
